# SDR UALA2013022201076

- Difficulty date: February 22, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,384 hours, 19,551 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 167
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EPSU 12WL DOES NOT BITE TEST.  REPLACED EPSU 12-WL AND BATTERY, BITE CHECKS GOOD.
